# SDR DL73E972112

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577551
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FUSELAGE SKIN BETWEEN FS 747 AND 767 AND S-18R AND S-19R WAS FOUND WITH TWO CRACKS.  REPAIRED PER DELTA ER/A 362945-14 AND B737 SRM 53-30-3, FIG 6.
